# SDR W8PA970027

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375TA
- Make and model: Boeing 737-3S3
- Aircraft serial: 23787
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65479577
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON FRAME AT BS 847, RBL 21, WL 161.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS PER SRM.  REMOVED AND REPLACED WEB PER SRM.  (M)
